On some stability properties of stochastic differential equations of Itô's type

Bohdan Maslowski

Časopis pro pěstování matematiky (1986)

  • Volume: 111, Issue: 4, page 404-423
  • ISSN: 0528-2195

How to cite

top

Maslowski, Bohdan. "On some stability properties of stochastic differential equations of Itô's type." Časopis pro pěstování matematiky 111.4 (1986): 404-423. <http://eudml.org/doc/21654>.

@article{Maslowski1986,
author = {Maslowski, Bohdan},
journal = {Časopis pro pěstování matematiky},
keywords = {stability of strong solutions; Lyapunov-functions},
language = {eng},
number = {4},
pages = {404-423},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On some stability properties of stochastic differential equations of Itô's type},
url = {http://eudml.org/doc/21654},
volume = {111},
year = {1986},
}

TY - JOUR
AU - Maslowski, Bohdan
TI - On some stability properties of stochastic differential equations of Itô's type
JO - Časopis pro pěstování matematiky
PY - 1986
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 111
IS - 4
SP - 404
EP - 423
LA - eng
KW - stability of strong solutions; Lyapunov-functions
UR - http://eudml.org/doc/21654
ER -

References

top
  1. I. I. Gikhman A. V. Skorokhod, Stochastic Differential Equations, Springer-Verlag, Berlin-Heidelberg-New York, 1972. (1972) Zbl0169.48702
  2. R. Z. Khasminskii, On the stability of the trajectory of Markov processes, J. Appl. Math. Mech., 26 (1962), 1554-65. (1962) MR0162271
  3. R. Z. Khasminskii, Устойчивость систем дифференциальных уравнений при случайных возмущениях их параметров, Nauka, Moscow, 1969. (1969) 
  4. R. Z. Khasminskii, Stochastic Stability of Differential Equations, (Translation from Russian). Sijthoff & Noordhoff, Alphen aan den Rijn - Germantown, 1980. (1980) Zbl1259.60058MR0600653
  5. A. Friedman M. A. Pinsky, Asymptotic stability and spiraling properties of solutions of stochastic equations, TAMS 186 (1973), 331-358. (1973) Zbl0279.60046MR0329031
  6. A. Friedman, Stochastic Differential Equations and Applications, vol. I, II, Academic Press, New York, 1975, 1976 (vol. II). (1975) 
  7. H. Kushner, Stochastic Stability and Control, Academic Press, New York-London, 1967. (1967) Zbl0244.93065MR0216894

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.